RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Jiang, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:13
Abstract pages:66
Full texts:9
References:28
E-mail:

http://www.mathnet.ru/eng/person113820
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Y. Fang, Zh. Ni, H. Q. He, T. Jiang, “Optical storage based on coupling of one-way edge modes and cavity modes”, Pis'ma v Zh. Èksper. Teoret. Fiz., 102:4 (2015),  281–286  mathnet  elib; JETP Letters, 102:4 (2015), 254–259  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020